Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 166, NWS Tulsa, OK

May 2, 20245 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 2, 2024, 11:13 PM CDT for 5 counties in Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2024, 11:13 PM CDT (04:13 UTC)
Expired
May 3, 2024, 12:00 AM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Adair County, OK, Cherokee County, OK, Muskogee County, OK, Sequoyah County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 57 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 11:20 PM CDTTSTM WND DMG7 W Hulbert, OKTree down in Sequoyah State Park.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

251 
WUUS54 KTSA 030413
SVRTSA
OKC001-021-101-135-145-030500-
/O.NEW.KTSA.SV.W.0166.240503T0413Z-240503T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1113 PM CDT Thu May 2 2024

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northwestern Sequoyah County in east central Oklahoma...
  West central Adair County in northeastern Oklahoma...
  Southeastern Wagoner County in northeastern Oklahoma...
  Cherokee County in east central Oklahoma...
  Northeastern Muskogee County in east central Oklahoma...

* Until midnight CDT.

* At 1112 PM CDT, severe thunderstorms were located along a line
  extending from 2 miles west of Fort Gibson to 3 miles south of
  Peggs, moving southeast at 40 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations in or near the path include...
  Muskogee...                       Tahlequah...
  Fort Gibson...                    Okay...
  Hulbert...                        Braggs...
  Eldon...                          Proctor...
  Peggs...                          Greenleaf State Park...
  Pumpkin Center...                 Cookson...
  Cherokee Landing State Park...    Sequoyah State Park...
  Lake Tenkiller State Park...      Lost City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3591 9463 3553 9506 3578 9541 3608 9515
      3608 9512 3610 9512
TIME...MOT...LOC 0412Z 313DEG 35KT 3580 9530 3604 9508 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
386 
WWUS54 KTSA 030430
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1130 PM CDT Thu May 2 2024

OKC001-021-101-135-145-030500-
/O.CON.KTSA.SV.W.0166.000000T0000Z-240503T0500Z/
Sequoyah OK-Adair OK-Wagoner OK-Cherokee OK-Muskogee OK-
1130 PM CDT Thu May 2 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN SEQUOYAH...WEST CENTRAL ADAIR...SOUTHEASTERN
WAGONER...CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES...

At 1130 PM CDT, severe thunderstorms were located along a line
extending from 3 miles south of Fort Gibson to 3 miles northwest of
Tahlequah, moving southeast at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Muskogee...                       Tahlequah...
Fort Gibson...                    Okay...
Hulbert...                        Braggs...
Eldon...                          Greenleaf State Park...
Pumpkin Center...                 Cookson...
Cherokee Landing State Park...    Sequoyah State Park...
Lake Tenkiller State Park...      

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3591 9463 3553 9506 3578 9541 3595 9519
      3602 9495
TIME...MOT...LOC 0430Z 317DEG 25KT 3575 9523 3595 9500 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
847 
WWUS54 KTSA 030449
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1149 PM CDT Thu May 2 2024

OKC145-030459-
/O.CAN.KTSA.SV.W.0166.000000T0000Z-240503T0500Z/
Wagoner OK-
1149 PM CDT Thu May 2 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAGONER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

&&

LAT...LON 3591 9463 3553 9506 3572 9531 3587 9514
      3597 9493
TIME...MOT...LOC 0449Z 312DEG 30KT 3568 9513 3588 9490 

$$

OKC001-021-101-135-030500-
/O.CON.KTSA.SV.W.0166.000000T0000Z-240503T0500Z/
Sequoyah OK-Adair OK-Cherokee OK-Muskogee OK-
1149 PM CDT Thu May 2 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN SEQUOYAH...WEST CENTRAL ADAIR...SOUTHERN CHEROKEE
AND NORTHEASTERN MUSKOGEE COUNTIES...

At 1149 PM CDT, severe thunderstorms were located along a line
extending from 2 miles south of Pumpkin Center to 4 miles southeast
of Tahlequah, moving southeast at 35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Muskogee...                       Tahlequah...
Braggs...                         Cookson...
Eldon...                          Cherokee Landing State Park...
Greenleaf State Park...           Pumpkin Center...
Lake Tenkiller State Park...      

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3591 9463 3553 9506 3572 9531 3587 9514
      3597 9493
TIME...MOT...LOC 0449Z 312DEG 30KT 3568 9513 3588 9490 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
940 
WWUS54 KTSA 030501
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1201 AM CDT Fri May 3 2024

OKC001-021-101-135-030511-
/O.EXP.KTSA.SV.W.0166.000000T0000Z-240503T0500Z/
Sequoyah OK-Adair OK-Cherokee OK-Muskogee OK-
1201 AM CDT Fri May 3 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SEQUOYAH...WEST
CENTRAL ADAIR...SOUTHERN CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES
HAS EXPIRED...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However, small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.

&&

LAT...LON 3591 9463 3553 9506 3572 9531 3587 9514
      3597 9493
TIME...MOT...LOC 0501Z 313DEG 35KT 3561 9504 3581 9481 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 8:48 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, May 2, 8:48 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
848 PM CDT Thu May 2 2024

...New SHORT TERM...

.SHORT TERM...
(The rest of tonight)
Issued at 843 PM CDT Thu May 2 2024

Scattered showers and storms have developed this evening
across northeast Oklahoma in the vicinity of a cold front
that currently stretches from near Miami to near Oilton.
Scattered showers and storms are expected to persist through
much of the night as the front pushes to the south and a
mid-level shortwave moves across southeast Oklahoma. A few
storms could become strong to marginally severe with large hail
the main concern. Have updated pops slightly for the remainder of
tonight. Otherwise, current forecast for tonight is on track.

&&

.LONG TERM...
(Friday through Thursday)
Issued at 111 PM CDT Thu May 2 2024

The unsettled pattern will remain through the rest of the period,
with near daily shower and storm chances into the next week. some
severe potential will exists across the region, but particulars
will depend on the evolution of previous day's convection so the
details will be ironed out with future forecasts.

Friday looks to be the most tame day of the forecast period, with
most locations staying dry as a dryer airmass filters in behind
the cold front this evening. Lingering showers and storms will
remain possible across southeast Oklahoma and into the terrain of
western Arkansas where the front will stall through the day
Friday. Moisture will begin to return Friday evening as the weak
boundary moves back northward. Another complex of showers and
storms forming across western Kansas Friday evening could make its
way into northeast Oklahoma Saturday morning in a decaying state,
but periods of locally heavy rainfall will be possible,
especially across northeast Oklahoma Saturday morning. Another
disturbance is progged to advance northeastward across the
Southern Plains Saturday night into Sunday, bringing widespread
rain chances to the area through much of the day Sunday. Showers
and storms should increase Sunday morning across eastern Oklahoma
and move eastward into western Arkansas Sunday afternoon. Again,
severe potential will be low given the background environment but
anytime there are storms in May there is potential for some
embedded strong to severe storms.

As we head into next week, strong zonal flow aloft develops as a
lead shortwave trough ejects out of the Rockies and into the
Central and Northern Plains. At the surface, a frontal boundary
will then drop southeastward and likely set up camp somewhere
across the Southern or Central Plains while a dryline extends
southward across western to central Oklahoma and into Texas.
Periodic ripples in the flow aloft are forecast to advance across
the Plains states throughout the rest of the week. This, combined
with the strong flow aloft and continued low level moisture
advection into the region will create a scenario with at least
daily isolated to scattered storm development within the warm
sector. The large instability and persistent strong deep layer
shear would support severe weather with any storms that develop.
Mid level capping will limit the coverage of storms through the
first part of the week, likely confined to areas of increased
synoptic forcing where any speed max can increase convergence
along the dryline. More widespread, organized severe potential
will be probable during this time, but those details will come in
the coming days with better agreement on timing and location of
the various vort maxes that track through the region.
Nevertheless, be prepared for another round of springtime storms
across the Plains next week.

Bowlan

&&

.AVIATION...
(00Z TAFS)
Issued at 627 PM CDT Thu May 2 2024

Cold front moving into northeast Oklahoma early this evening,
currently located near a Pawnee/Welch line. Scattered thunderstorms
will continue this evening ahead of boundary with a modestly
unstable air-mass in place. PWATs around 1.4 inches will produce
brief heavy rain, likely reducing visibilities below 1 mile in
the stronger storms. Front stalls late tonight into Friday morning
with lower IFR ceilings developing at most locations, including
the potential for patchy dense fog in NW AR. Ceiling heights will
slowly rise through day Friday with VFR conditions forecast by mid
afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   61  80  62  78 /  60  10  30  70
FSM   64  82  64  81 /  50  30  20  70
MLC   62  82  65  80 /  60  20  20  70
BVO   56  79  59  76 /  30   0  30  70
FYV   60  80  61  80 /  50  30  20  70
BYV   60  78  60  79 /  50  20  20  70
MKO   62  80  62  77 /  60  10  20  70
MIO   60  79  61  76 /  60  10  20  70
F10   61  79  63  78 /  50  10  20  70
HHW   63  81  64  79 /  40  30  20  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...04
LONG TERM....04
AVIATION...12
Hazardous weather outlook, May 2, 4:51 PM CDT, 6 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
451 PM CDT Thu May 2 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
451 PM CDT Thu May 2 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...This evening.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...This evening.

DISCUSSION...
Scattered thunderstorms are expected across northeast Oklahoma and
northwest Arkansas ahead of an upper low and weak cold front.
Organized severe weather is not expected, but a few of these
storms could become severe briefly with hail and wind the main
threats. Locally heavy rainfall from these storms could lead to
flash flooding.

A complex of storms could organize tonight and move east across
southern Oklahoma. There is a limited risk of severe wind from
these storms if they were to move into southeast Oklahoma before
weakening.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Thunderstorm Potential.
SATURDAY THROUGH WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential.

EXTENDED DISCUSSION...
The unsettled weather pattern continues through the middle of next
week, with daily thunderstorm chances. The greatest potential for
significant severe weather will be from Monday onward as the flow
aloft strengthens. The potential for flash flooding will exist
with any pockets of locally heavy rainfall that occurs, especially
this weekend.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 2, 8:16 PM CDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
816 PM CDT Thu May 2 2024

OKZ054-030145-
Osage OK-
816 PM CDT Thu May 2 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OSAGE COUNTY
THROUGH 845 PM CDT...

At 816 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
east of Walnut Creek State Park, moving east at 20 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Skiatook...                       Sperry...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3637 9600 3616 9600 3616 9601 3617 9627
      3618 9627 3620 9624 3621 9624 3623 9626
      3623 9627 3633 9628
TIME...MOT...LOC 0116Z 265DEG 19KT 3625 9619

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
Special weather statement, May 2, 8:58 PM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
858 PM CDT Thu May 2 2024

OKZ060-030230-
Tulsa OK-
858 PM CDT Thu May 2 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL TULSA COUNTY
THROUGH 930 PM CDT...

At 858 PM CDT, Doppler radar indicated a strong thunderstorm near
Tulsa International Airport, moving east at 30 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations in or near the path include...
Tulsa...                          Owasso...
Turley...                         Tulsa International Airport...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3617 9582 3617 9600 3625 9600 3629 9581
TIME...MOT...LOC 0158Z 264DEG 25KT 3621 9594

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
Special weather statement, May 2, 10:05 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1005 PM CDT Thu May 2 2024

OKZ061-062-067-030330-
Rogers OK-Mayes OK-Wagoner OK-
1005 PM CDT Thu May 2 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL ROGERS...
SOUTHWESTERN MAYES AND NORTHERN WAGONER COUNTIES THROUGH 1030 PM
CDT...

At 1005 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Inola, moving east at 20 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations in or near the path include...
Wagoner...                        Coweta...
Chouteau...                       Inola...
Mazie...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3600 9570 3619 9569 3622 9534 3597 9532
TIME...MOT...LOC 0305Z 270DEG 18KT 3609 9557

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
Local storm report, May 2, 10:51 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1051 PM CDT Thu May 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     Tstm Wnd Gst     1 W Wagoner             35.96N 95.39W
05/02/2024  M80 MPH          Wagoner            OK   Trained Spotter

&&
Local storm report, May 2, 11:05 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1105 PM CDT Thu May 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     Tstm Wnd Dmg     1 NW Wagoner            35.97N 95.39W
05/02/2024                   Wagoner            OK   Public

            4 inch red maple tree snapped off near the
            ground.

&&

RJS
Local storm report, May 2, 11:06 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1106 PM CDT Thu May 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     Hail             3 NW Broken Arrow       36.09N 95.81W
05/02/2024  E0.75 Inch       Tulsa              OK   Public

            Report from mPING: Dime (0.75 in.).

1011 PM     Hail             2 N Broken Arrow        36.09N 95.79W
05/02/2024  E0.75 Inch       Tulsa              OK   Public

            Report from mPING: Dime (0.75 in.).

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 8:16 PM CDTSpecial Weather StatementTSATulsa29 min
May 2, 8:58 PM CDTSpecial Weather StatementTSATulsa32 min
May 2, 9:08 PM CDTAreal Flood AdvisoryTSAOsage, Tulsa3 hr
May 2, 10:05 PM CDTSpecial Weather StatementTSAWagoner25 min
May 2, 10:22 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner53 min
May 2, 10:46 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee, Muskogee, Wagoner44 min
May 2, 11:15 PM CDTSpecial Weather StatementTSAMcIntosh45 min
May 2, 11:56 PM CDTSpecial Weather StatementTSAMcIntosh49 min
May 2, 11:57 PM CDTSpecial Weather StatementTSAWagoner33 min
May 3, 12:00 AM CDTSpecial Weather StatementTSACherokee30 min
May 3, 12:09 AM CDTSevere Thunderstorm WarningTSACherokee, Sequoyah26 min
May 3, 12:14 AM CDTFlash Flood WarningTSAMcIntosh, Pittsburg4 hr
May 3, 12:27 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg48 min
May 3, 12:36 AM CDTSpecial Weather StatementTSASequoyah24 min
May 3, 12:59 AM CDTAreal Flood AdvisoryTSAMcIntosh, Pittsburg3 hr
May 3, 1:01 AM CDTAreal Flood AdvisoryTSACherokee, Haskell, McIntosh, Muskogee, Okmulgee, Sequoyah and 1 more3 hr
May 3, 1:06 AM CDTSpecial Weather StatementTSAPittsburg39 min
May 3, 1:09 AM CDTSpecial Weather StatementTSASequoyah36 min
May 3, 1:20 AM CDTSpecial Weather StatementTSAPittsburg25 min
May 3, 1:27 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah48 min
May 3, 1:36 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg39 min
May 3, 1:42 AM CDTSpecial Weather StatementTSATulsa33 min
May 3, 1:48 AM CDTAreal Flood AdvisoryTSALeFlore, Sequoyah3 hr
May 3, 2:01 AM CDTAreal Flood AdvisoryTSARogers, Tulsa, Wagoner3 hr
May 3, 2:15 AM CDTSpecial Weather StatementTSAHaskell30 min
May 3, 2:19 AM CDTSpecial Weather StatementTSARogers26 min
May 3, 2:31 AM CDTSpecial Weather StatementTSALeFlore44 min
May 3, 2:46 AM CDTSpecial Weather StatementTSASequoyah44 min
May 3, 3:10 AM CDTSpecial Weather StatementTSALeFlore, Pushmataha50 min
May 3, 3:42 AM CDTSpecial Weather StatementTSAPushmataha48 min
May 3, 4:29 AM CDTAreal Flood AdvisoryTSALeFlore, Pittsburg, Pushmataha3 hr
May 3, 1:50 PM CDTFlood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more53 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.